advertisement
Question
Posted by: Blue | 2008/02/05

Lips go blue

Hi there

I am on 25mg of Serlife (antidepressant) and I also take eltroxin (0.05mg once per day). I suffer from panic attacks (nausea, vomiting, runs and stomach cramps, sleeplessness and frights)

On occasion, my finace and I have noticed that my lips turn blue as do my nails - as though I am not getting enough oxygen - what could be causing this?

I am healthy other than these panic attacks and I do work out 5- 6 days per week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Blue
This is usually an indication that you don’t get enough oxygen rich blood through the circulation – usually due to lung or heart problems or severe anemia. Have it checked out by your GP!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement